The Independent Pharmacy
Ibuprofen Gel (5% & 10%)

Ibuprofen Gel (5% & 10%)

from £6.99
  • Free standard delivery on orders over £40
    Spend £40.00 more for free delivery
  • Fast, discreet delivery

    Delivered in secure, plain packaging on fully tracked delivery from just £2.95

  • 100% UK-based pharmacy

    Our team of doctors and pharmacists, and our support staff, are all UK-based.

  • Free advice and support

    Have a question? Telephone support is always free; Monday - Friday, 9am - 5pm.

  • We're rated 4.9 out of 5

    Based on over 24,000 reviews collected on Google and Reviews.io.

  • Maximums per order:
    Ibuprofen 5% Gel3
    Ibuprofen 10% Gel2
  • Generic Treatment?Yes
    This is a generic medicine and manufacturer of the treatment supplied may vary from the treatment image above, depending on availability. Please contact us once you've placed your order if you require a specific brand and we will do our best to accommodate your request.

Ibuprofen Gel Information

  • What is Ibuprofen Gel and what is it used for?

    For effective, topical pain relief treatment, Ibuprofen Gel is a great choice. Ibuprofen is an active ingredient called a non-steroidal anti-inflammatory drug (NSAID), used to target both pain and inflammation. A simple application of the gel absorbs into the skin and directly targets the pain of inflamed areas. There are many conditions that can gain benefits from using Ibuprofen gel, including:

    • Backache
    • Rheumatic pain
    • Muscular pain
    • Sprains
    • Strains
    • Other arthritic conditions

    Gently rub the gel into your skin for symptomatic relief. The gel will be absorbed into your body's underlying tissue, reducing pain and inflammation directly and locally. Ibuprofen gel works almost immediately, soothing and cooling any inflammation in the area.

    Ibuprofen Gel is available without a prescription as either 5% or 10% strength. These treatments are suitable for use by adults, the elderly and children over the age of 12 years.

    How does Ibuprofen Gel work?

    Ibuprofen is very effective against pain and inflammation because it blocks a substance in your body known as cyclo-oxygenase (COX). By inhibiting the action of COX, your body stops producing certain chemicals, some of these are called prostaglandins, which are produced when your body gets injured or contracts certain diseases that then create the sensation of pain and inflammation. Because Ibuprofen blocks these chemicals, your pain and inflammation are reduced.

    Alternatives to Ibuprofen Gel

    Pain and inflammation, whatever their cause, can be debilitating, making enjoying daily activities hard work, but with the right management, this can help you can get back to living your life. This is why at The Independent Pharmacy we stock a range of oral and topical pain-relieving treatments to suit our customer's needs.

    Non-prescription alternative treatments include:

    If you are finding that you are unable to manage your pain, discomfort and stiffness using non-prescription treatments alone it is recommended that you discuss further treatment options with a doctor or specialist.

    Sources

  • Ibuprofen Gel warnings

    Reading the following warnings carefully will help to ensure you are selecting an appropriate product.

    • Avoid using Ibuprofen gel if allergic to the ingredients, if you have a known allergy to ibuprofen, aspirin, or related analgesics or if you are expecting or if you have nettle rash, asthma, inflammation of the inside of the nose, or kidney failure.
    • Avoid the use of Ibuprofen gel on children less than 12 years of age.
    • Discontinue using Ibuprofen gel and inform your pharmacist or doctor if you experience the following or other unwanted effects: difficulty in breathing, sudden wheeziness, itching, rash, blistering or serious peeling of the skin and swelling of the face, eyelids or lips.

    Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.

  • Ibuprofen Gel directions

    Adults, including the elderly and children 12 years and over:

    • Apply Ibuprofen gel to the skin.
    • Apply 5 to 10 cm of the gel into the affected area and gently rub until fully absorbed.
    • Reapply as needed every 4 hours.
    • Apply no more than four times in 24 hours.
    • Clean your hands before and after each application.
  • Ibuprofen Gel ingredients

    The active ingredient contained in this medicine is: ibuprofen 5% or 10%.

    The medicine also contains the following inactive ingredients: Hydroxyethylcellulose, Sodium Hydroxide, Benzyl Alcohol, Isopropyl Alcohol, Purified Water.

  • Ibuprofen Gel side effects

    Not everyone will experience side effects when they take medication, however, if you do they can include:

    • Abdominal pain
    • Dyspepsia
    • Hypersensitivity/allergic reactions.

    If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.

Ibuprofen Gel (5% & 10%) reviews

Related Treatments for Pain

We stock 47 other treatments for Pain

Visit our Pain page for treatments, advice and FAQs.

Ordering as easy as 1, 2, 3...

  • Find the ideal treatment

    We can provide over 1052 leading medicines to treat over 90 conditions.

  • Get a free consultation

    Our qualified healthcare professionals will assess your condition and needs.

  • Enjoy our speedy delivery

    And when the time comes to re-order, it'll only take a couple of clicks.

Need something else?

We stock 1052 treatments for 90 conditions

Or browse all treatments or conditions

A customer at the pharmacist looking for medication